# SDR IPXA2020050655016

- Difficulty date: May 6, 2020
- Submitted: May 6, 2020
- Operation: Air carrier
- Aircraft: N575UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35664
- Aircraft time: 44,708 hours, 6,678 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/ADAMAGE AT FUSELAGE SKIN AT STA 500 TO STA 520 AND STRINGER 36L TO 38LREPAIRED DAMAGED SKIN AT STA 500, S36L TO 38L IAW EO B747-5330-76297-A
